# SDR ASOA201100486

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 20,926 hours, 18,161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 47259702
- Part serial: 0824
- Condition: Failed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE FAIL CAUTION MESSAGE INTERMITTENT DURING FLIGHT.  R & R THE FIRE CONTROL UNIT IAW AMM 26-10-01.
